# SDR C2XA97CL021

- Difficulty date: March 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N47722
- Make and model: Emb EMB-120RT
- Aircraft serial: 120166
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3203001005
- Condition: Failed
- Location: Rt Te Flap
- Part time: 12,763 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PIT - FLT 3610 - CREW REPORTED, RECEIVED A FLAP CONTROL FAULT IN FLIGHT WHICH WOULD NOT RESET.  AIRCRAFT LANDED IN PIT WITHOUT INCIDENT.  THE AIRCRAFT WAS MAINTENANCE FERRIED TO CLE, WHERE MAINTENANCE REMOVED AND REPLACED THE RIGHT INBOARD FLAP ACTUATOR IAW EMB 120 MM 27-50-07.  THE OPERATIONAL CHECKS WERE SATISFACTORY, AIRCRAFT RELEASED FOR SERVICE.  (M)
